# SDR IPXA2025030429920

- Difficulty date: January 10, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1991501
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR- HINGE 7 L/H O/B FLAP O/B AFT HINGE LUG #11 BORE HAS CORROSION. BR-069. REMOVE AND REPLACE OUTBOARD SUPPORT HINGE ASSEMBLY P/N ARC1991-501 PER CMM 57-52-04. REVIEWED
